Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Masturbation leads to BP and breathing problem?

Will over masterbation lead to Blood pressure and breathing problems??? i m masterbating daily for the past 5 years. atleast 2 hrs a day by showing it to my online friends on webcam. offlate i felt breathing & BP issue. I undergone a surgery for sinus . Even after that i have BP of 90/140 with breathing problem still. i m 29 years old. Is this all because of excessive masterbation? Thanks in advance for ur answers.r
Asked On : Sat, 6 Oct 2012
Answers:  1 Views:  1020
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Sexologist 's  Response
Dear ruggerdesparado, There is no direct relation with your BP and breathing problem - to Masturbation. your breathing problem may be due to your sinus problem may be you are with devated nasal septum giving you breathing difficulty along with shouting 2 hrs on webcame may raise your BP and hperventilation required to shout may give breathing problem not the masturbation itself.
Answered: Fri, 12 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor